# SDR YENA2023111701427

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: CRACK ON RIB 22 AT LH WING; ALL WORK ACCOMPLISHED REF TOMX W/O2362 NR 00187 RIB # 22 AT LH WING WAS REPLACED PER EMB 190 SRM 51-43-04 AND SRM 51-43-03.
